# SDR AALA20161012006

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 13,187 hours, 5,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 147A820415
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER PRESSURE SEAL LANDING FITTING AT L2 DOOR CUTOUT IS CRACKED.  REMOVED AND REPLACED LANDING IAW 51-00-05 REPAIR 1, DRAWING 147A8204 AND EA  264380.
